# SDR CALA2014041490828

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 90,133 hours, 14,277 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR FRAME UPPER CORD CORRODED UNDER NP'S STATION 1285, RBL 20 - RBL 30.  REMOVED FLOOR BEAM CORROSION, PN 146T1210-20 IAW SRM51-40-02 & SRM51-40-01, NR 33012.
